Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Have friend running out of meds, dire need,question?
Jan 28, 2005

Have an email friend who is curretly without coverage. He is running out of his Viramune,Viread,Epiver. He is hoping he can find someone who has switched meds and has these to spare. Do you know of a good way to put out the word for him, or where he can turn? I once had a nurse realize I was in need and set me up with another patient who no longer needed the ones I needed. Any help you can come up with I would be glad to pass on to him or I can give you his contact info directly. Please Please see if anything can be done for him, I would be glad to cover any shipping of these spare meds to him. Thanks, Alan

Roscoeismydog@aol.com

Response from Dr. Henry

I assume that you have contacted his physician/nurse/pharmacist/case manager/social worker about this? Is there a local Ryan White funded clinic or public clinic/hospital to go to if your friend has not been there already? Local AIDS service organizations are often knowledgable about how to assist patients to access medications. There is no consistent system in the US for his type of issue (varies from state to state and even within states). KH



Previous
tipranavir
Next
Lipitor side effect muscle pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement